Asian Journal of Mathematics

Volume 12 (2008)

Number 2

Integral Canonical Models of Unitary Shimura Varieties

Pages: 151 – 176

DOI: http://dx.doi.org/10.4310/AJM.2008.v12.n2.a1

Author

Adrian Vasiu

Abstract

We prove the existence of integral canonical models of unitary Shimura varieties in arbitrary unramified mixed characteristic. Errata to are also included.

Keywords

Shimura varieties; reductive group schemes; integral models

2010 Mathematics Subject Classification

11G10, 11G18, 14F30, 14G35, 14G40, 14K10

Full Text (PDF format)